By Topic

A continuous relaxation labeling algorithm for Markov random fields

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
L. Pelkowitz ; Imago Manuf. Ltd., Ottawa, Ont., Canada

A probabilistic relaxation algorithm is described for labeling the vertices of a Markov random field (MRF) defined on a finite graph. The algorithm has two features which make it attractive. First, the multilinear structure of the relaxation operator allows simple, necessary, and sufficient convergence conditions to be derived. The second advantage is local optimality. Given a class of MRFs indexed by a parameter c, such that when c=0 the vertices are independent, it is shown that the estimates of the a posteriori probabilities generated by the algorithm differ from the true values by terms that are at least second order in c

Published in:

IEEE Transactions on Systems, Man, and Cybernetics  (Volume:20 ,  Issue: 3 )